# SDR SWAA2019091936925

- Difficulty date: July 30, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB CRACK AT BS 663 LBL 32 WL 188.  REPAIRED IAW SRM.
